MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS
Model Number 1217-45-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised to address pain.Doi: unknown.Dor: (b)(6) 2021.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Patient was revised to address pain.Doi: unknown.Dor: (b)(6) 2021.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
PINN CAN BONE SCREW 6.5MMX45MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12977575
Report Number1818910-2021-27719
Device Sequence Number17322311
Product Code LPH
UDI-Device Identifier10603295010401
UDI-Public10603295010401
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-45-500
Device Catalogue Number121745500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/27/2021
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date01/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 40IDX62OD.; DLT TS CER HD 12/14 40MM +1.5.; PINN CAN BONE SCREW 6.5MMX30MM.; PINN CAN BONE SCREW 6.5MMX45MM.; PINN CAN BONE SCREW 6.5MMX45MM.; PINN MULTIHOLE W/GRIPTION 62MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale